# SDR AWXA0001762

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BLKHD LT CHORD O/B HAS CRACK INDICATION AT WL 207.  NDT INSP IAW BOEING NDTM PT 6 51-00-00 FIG 23; LT SIDE CHORD REPLACED IAW SRM 51-10-1 PG 8 AND SRM 51-10-2 PG 2-3 AND DWG 65-16300; METAL REPROTECTED IAW SRM 51-30-2 PG 7; EDGE SEALED IAW SRM 51-24-0; RESTORED FINISH IAW MM 51-21-0.
